Citation: Tim B.. "Social Withdrawal, Stereotypy and Psychosis: An Experience with MDPV (exp83565)". Erowid.org. Jul 28, 2011. erowid.org/exp/83565
Came into possession of about 5g of MDPV after having previously tested it out with 1g. I have ADHD but have been off medication for a while, and as I had to submit applications for graduate school, I decided to try this out as an ADHD med.
Initially, I found it useful in improving my concentration and creativity with very few negative side effects. But as I continued using this drug, I found myself spending increasingly more time inside working, even when there was nothing to work on. My friends commented that they did not see much of me anymore. Around my third week of daily use, I began to develop the stereotyped behavior of twirling the 'soul patch' on my goatee. Soon after this, I began hearing an incomprehensible voice coming from the walls. At this point I began weening myself off the drug. My doses had climbed to 50mg, and I had to get down to less than 10 before I felt comfortable discontinuing.
All of these results are typical for long-term stimulant abuse, but I was amazed at how quickly they came on with MDPV. I do not recommend using it as a replacement ADHD drug. As an occasional study drug, it would probably be much more beneficial.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.